# SDR N6WA2022011202

- Difficulty date: January 10, 2022
- Submitted: January 12, 2022
- Operation: Air carrier
- Aircraft: N509MJ
- Make and model: Cndair CL600*
- Aircraft serial: 10094
- Aircraft time: 41,334 hours, 30,755 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: MM67036142003
- Condition: Corroded
- Location: Fs 1047
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL 2 ON FS1047.00, REPLACE SECTION OF FRAME IAW CRJ 700 SRM 53-00-06, EO C550/700-53MR-058-O  PER SECTION II OF EA 81-2021-099, PLACED ON CO 537983
